MAUDE Adverse Event Report: ONKOS SURGICAL INC ELEOS; TIBIAL HINGE COMPONENT W/ ROTATIONAL STOP

ONKOS SURGICAL INC ELEOS; TIBIAL HINGE COMPONENT W/ ROTATIONAL STOP
Model Number 25002100E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported their knee feeling loose.Upon imaging, it was identified that the post of the patient's eleos tibial hinge component had broken off.The patient underwent a revision procedure to remove and replace the patient's eleos tibial hinge component on (b)(6) 2022.During the revision procedure, the surgeon also revised the patient's distal femur axial pin and poly spacer; however, there were no alleged issues reported with these two devices.This event will be reportable to the fda as a serious injury as the patient underwent a revision procedure.
 
Additional Manufacturer Narrative
It was reported that a patient's knee felt 'loose', due to the implanted tibial hinge component fracturing at the post.Subsequently, the patient underwent revision surgery on (b)(6) 2022.During the patient's revision surgery, the following implants were revised: poly spacer, resurfacing femur axial pin, and tibial hinge component.No issues were reported for the poly spacer nor resurfacing femur axial pin.Therefore, these devices are concomitant.Additional details regarding the patient's compliancy, external trauma, and post-operative activity levels are not known.Device history records were reviewed and no issues were identified.The root cause for the tibial hinge post fracture could not be identified for this complaint as additional information regarding the event is not known.

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE COMPONENT W/ ROTATIONAL STOP
Manufacturer (Section D)
ONKOS SURGICAL INC
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key15853658
Report Number3013450937-2022-00347
Device Sequence Number6525312
Product Code KRO
UDI-Device IdentifierB27825002100E0
UDI-PublicB27825002100E0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002100E
Device Catalogue Number25002100E
Device Lot Number1802640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale